American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Yukinobu Toda. A note on Bogomolov-Gieseker type inequality for Calabi-Yau 3-folds. Proc. Amer. Math. Soc. 142 (2014) 3387-3394.
Abstract, references, and article information   
View Article: PDF

[2] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[3] Nicolò Sibilla. A note on mapping class group actions on derived categories. Proc. Amer. Math. Soc. 142 (2014) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[4] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[5] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[6] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[7] Indranil Biswas and Souradeep Majumder. Homomorphisms of vector bundles on curves and parabolic vector bundles on a symmetric product. Proc. Amer. Math. Soc. 140 (2012) 3017-3024.
Abstract, references, and article information   
View Article: PDF

[8] Gonçalo Tabuada. Transfer maps and projection formulas. Proc. Amer. Math. Soc. 140 (2012) 2589-2597.
Abstract, references, and article information   
View Article: PDF

[9] Indranil Biswas, A. J. Parameswaran and S. Subramanian. Essentially finite vector bundles on varieties with trivial tangent bundle. Proc. Amer. Math. Soc. 139 (2011) 3821-3829. MR 2823029.
Abstract, references, and article information   
View Article: PDF

[10] Pedro Macias Marques and Rosa María Miró-Roig. Stability of syzygy bundles. Proc. Amer. Math. Soc. 139 (2011) 3155-3170. MR 2811270.
Abstract, references, and article information   
View Article: PDF

[11] Carlos Sancho de Salas and Fernando Sancho de Salas. The linear dual of the derived category of a scheme. Proc. Amer. Math. Soc. 139 (2011) 1897-1907. MR 2775366.
Abstract, references, and article information   
View Article: PDF

[12] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF

[13] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information   
View Article: PDF

[14] Eric N. Sommers. Cohomology of line bundles on the cotangent bundle of a Grassmannian. Proc. Amer. Math. Soc. 137 (2009) 3291-3296. MR 2515398.
Abstract, references, and article information   
View Article: PDF

[15] David A. Cox and Evgeny Materov. Regularity and Segre-Veronese embeddings. Proc. Amer. Math. Soc. 137 (2009) 1883-1890. MR 2480267.
Abstract, references, and article information   
View Article: PDF

[16] Renate Bär and Markus Brodmann. Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009) 1945-1950. MR 2480275.
Abstract, references, and article information   
View Article: PDF

[17] Rosa Maria Miró-Roig and Helena Soares. The stability of exceptional bundles on complete intersection $3$-folds. Proc. Amer. Math. Soc. 136 (2008) 3751-3757. MR 2425712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Costa and R. M. Miró-Roig. Derived categories of projective bundles. Proc. Amer. Math. Soc. 133 (2005) 2533-2537. MR 2146195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mustapha Lahyane. Irreducibility of the $(-1)$-classes on smooth rational surfaces. Proc. Amer. Math. Soc. 133 (2005) 2219-2224. MR 2138862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mustapha Lahyane. Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero. Proc. Amer. Math. Soc. 133 (2005) 1593-1599. MR 2120267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Baosen Wu. Euler number of the moduli space of sheaves on a rational nodal curve. Proc. Amer. Math. Soc. 132 (2004) 1925-1936. MR 2053962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. Ballico and E. Gasparim. Numerical invariants for bundles on blow-ups. Proc. Amer. Math. Soc. 130 (2002) 23-32. MR 1855615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sheng-Li Tan. Integral closure of a cubic extension and applications. Proc. Amer. Math. Soc. 129 (2001) 2553-2562. MR 1838377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Indranil Biswas, Yogish I. Holla and Georg Schumacher. On a characterization of finite vector bundles as vector bundles admitting a flat connection with finite monodromy group. Proc. Amer. Math. Soc. 128 (2000) 3661-3669. MR 1695096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Ballico and R. M. Miró-Roig. A lower bound for the number of components of the moduli schemes of stable rank 2 vector bundles on projective 3-folds. Proc. Amer. Math. Soc. 127 (1999) 2557-2560. MR 1676315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rikard Bøgvad. Splitting of the direct image of sheaves under the Frobenius. Proc. Amer. Math. Soc. 126 (1998) 3447-3454. MR 1622797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Indranil Biswas. Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998) 2827-2834. MR 1459109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Montserrat Teixidor i Bigas. Curves in Grassmannians. Proc. Amer. Math. Soc. 126 (1998) 1597-1603. MR 1459153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2